Skip to Accessibility Tools Skip to Content Skip to Footer

HELP!!!! PLEASE….

I have been diagnosed since 2008, I feel like I need a lot of answers. My symptoms are tremors in my eyes and I have leg jerking, bladder trouble, Fatigue is unbearable at times, My feet are so painful I don’t want to wear shoes.

I have been on Tysabri for over a year and the Neuro tells me it is not for the here and now it is for the future??? I don’t know what that means?
I just went 3 weeks ago for another MRI and I have 5 new lesions. Which is completely depressing and has really made me angry.
I am losing my hair on the left side of my head, That is devastating to me being a former hair dresser. Does anyone else suffer from this?

Please Help me

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MultipleSclerosis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Laura Kolaczkowski
    6 years ago

    Hi, Gail.

    We have some similarities- my middle name is Gail and I was diagnosed in 2008, and am now on Tysabri for almost two years. I went through some hair loss last year and the staff at the MS Clinic all repeated that it had nothing to do with Tysabri. There is a normal shedding of hair that can take place and also other reasons like nutritional deficiencies, drugs or even stress. The question about your hair loss, since it is a significant amount, needs to be addressed by a specialist (maybe start with a dermatologist?).

    The problems you list are all symptoms of MS and there are treatments for each that might help. The bladder issues must be treated by a urologist who is knowledgeable about neurological disorders. I have a great one and have since had Botox for the bladder and it has made a huge difference. There are also drug options to try.

    There are drugs for fatigue and the other symptoms – some are more effective than others and it takes a lot of trial and error to find the right ones and good combinations.

    The new lesions, even though you are on Tysabri, would make me angry, too. Tysabri is one of the strongest drugs available to us in the approved DMDs and I understand what your doctor is saying about this being for the long term. Would you be able to get a second opinion about your treatment? It might be worth you time, if nothing else your peace of mind, to have another MS specialist look at your treatment plan.

    Hang in there, ok? Some days are just so much worse than others and I hope your improve soon. Best, Laura

  • MultipleSclerosis.net
    6 years ago

    Hi Gail,

    Have you talked to your doctor about whether the hair loss could be treatment related? It may be best to talk to him first about what you’re experiencing. A few community members mentioned hair loss after starting Tysabri, although it is not listed as a common adverse event.

    The MS Society has a live support group if you want to talk to someone right away: 1-866-673-7436 between 8 a.m. and 11 p.m. every day. All conversations are confidential to the peer relationship. You can learn more here: http://www.nationalmssociety.org/chapters/wig/programs–services/ms-friends-peer-telephone-support/index.aspx

    We hope this helps and please keep us posted.

    -MS Team

  • Poll